1 doctor weighed in:
What could cause heavy bleeding mid cycle when I am on the pill?
1 doctor weighed in

Dr. James Mirabile
Gynecology
In brief: Mid cycle bleeding
Depending on what type of pill used, mid-cycle bleeding can be caused by hormonal changes on the uterine lining.
Monophasic pills, or the pills which do not change strength (or color in package) are more associated with a less stable lining than the multi-phasic pills available.

In brief: Mid cycle bleeding
Depending on what type of pill used, mid-cycle bleeding can be caused by hormonal changes on the uterine lining.
Monophasic pills, or the pills which do not change strength (or color in package) are more associated with a less stable lining than the multi-phasic pills available.
Dr. James Mirabile
Dr. James Mirabile
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors